IJPAM: Volume 107, No. 1 (2016)


Jung Mi Ko$^1$, Yong Chan Kim$^2$
$^{1,2}$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA

Abstract. In this paper, we obtain soft $L$-fuzzy quasi-uniformities induced by soft $L$-neighborhood systems in complete residuated lattices. Moreover, every $N$-continuous surjective soft maps are uniformly continuous soft maps. We give their examples.

Received: November 11, 2016

AMS Subject Classification: 03E72, 06A15, 06F07, 54A05

Key Words and Phrases: complete residuated lattice, soft $L$-neighborhood space, soft $L$-fuzzy quasi-uniform space, $N$-continuous soft maps, uniformly continuous soft maps

Download paper from here.

DOI: 10.12732/ijpam.v107i1.20 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 1
Pages: 279 - 288

$L$-FUZZY QUASI-UNIFORMITIES INDUCED BY SOFT $L$-NEIGHBORHOOD SYSTEMS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).